Alert archive / Illinois / River Flood Warnings in 2009

River Flood Warning 80, NWS Lincoln, IL

December 9, 2009Lawrence County, Illinois

NWS Lincoln, IL issued this river flood warning at Dec 9, 2009, 8:21 PM CST for Lawrence County, Illinois. It took effect at Dec 10, 2009, 8:24 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Dec 9, 2009, 8:21 PM CST (02:21 UTC)
In effect from
Dec 10, 2009, 8:24 AM CST
Expired
Dec 10, 2009, 8:34 PM CST
In force
12 hr
Issued by
NWS Lincoln, IL
Flood severity
Minor

County Lawrence County, IL

The radar

The Evansville,IN radar (KVWX), 51 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2). The gauge peaked at 29.36 ft at Dec 10, 2009, 5:00 PM CST.

actionminormoderate25303512/1012/11
Action stage
27 ft
Minor stage
30 ft
Moderate stage
37 ft
Major stage
41 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KILX 100221
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
821 PM CST WED DEC 09 2009

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY

.RAINFALL OF FROM 1 TO LOCALLY 1 AND A HALF INCHES OVER THE PAST
24 HOURS HAS RESULTED IN SIGNIFICANT RISES ALONG THE EMBARRAS 
RIVER. AT LAWRENCEVILLE...THE RIVER IS EXPECTED TO RISE ABOVE
FLOOD STAGE THURSDAY MORNING. 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

&&

ILC101-101621-
/O.NEW.KILX.FL.W.0080.091210T1424Z-091212T1400Z/
/LAWI2.1.ER.091210T1424Z.091211T0600Z.091212T0800Z.NO/
821 PM CST WED DEC 09 2009

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EMBARRAS RIVER AT LAWRENCEVILLE.
* FROM THURSDAY MORNING TO SATURDAY MORNING...OR UNTIL THE WARNING IS
  CANCELLED.
* AT 745 PM WEDNESDAY THE STAGE WAS 28.2 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 30.7 FEET BY EARLY FRIDAY MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY EARLY SATURDAY MORNING.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

EMBARRAS RIVER
 LAWRENCEVILLE     30  28.2 WED 8 PM    29.8   30.7   29.8



$$
3 follow-up statements
000 
WGUS83 KILX 101604
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1004 AM CST THU DEC 10 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC101-110604-
/O.EXT.KILX.FL.W.0080.000000T0000Z-091214T0000Z/
/LAWI2.1.ER.091211T1200Z.091212T1200Z.091213T1800Z.NO/
1004 AM CST THU DEC 10 2009

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  945 AM THURSDAY THE STAGE WAS 29.3 FEET. 
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 30.8 FEET BY SATURDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SUNDAY AFTERNOON.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

EMBARRAS RIVER
 LAWRENCEVILLE     30  29.3 THU 10 AM   30.0   30.8   30.2



$$
000 
WGUS83 KILX 110218
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
818 PM CST THU DEC 10 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
...LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES... 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY...

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC101-111618-
/O.CON.KILX.FL.W.0080.000000T0000Z-091214T0000Z/
/LAWI2.1.ER.091211T1200Z.091212T1200Z.091213T1800Z.NO/
818 PM CST THU DEC 10 2009

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  645 PM THURSDAY THE STAGE WAS 29.4 FEET. 
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 30.8 FEET BY SATURDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SUNDAY AFTERNOON.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

EMBARRAS RIVER
 LAWRENCEVILLE     30  29.4 THU 7 PM    30.0   30.8   30.2



$$

ILC025-159-111617-
/O.EXT.KILX.FL.W.0079.000000T0000Z-091213T0500Z/
/CLAI2.1.ER.091209T0951Z.091211T0600Z.091212T2300Z.NO/
818 PM CST THU DEC 10 2009

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  645 PM THURSDAY THE STAGE WAS 19.4 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

LITTLE WABASH RIVER
 CLAY CITY         16  19.4 THU 7 PM    19.3   17.7   14.2



$$
SMITH
000 
WGUS83 KILX 110234
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
834 PM CST THU DEC 10 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS. IT NOW APPEARS THE
EMBARRAS RIVER WILL CREST JUST BELOW FLOOD STATE LATE TOMORROW
MORING OR EARLY AFTERNOON. 


ILC101-110304-
/O.CAN.KILX.FL.W.0080.000000T0000Z-091214T0000Z/
/LAWI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
834 PM CST THU DEC 10 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE.
* AT  645 PM THURSDAY THE STAGE WAS 29.4 FEET. 
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 29.7 FEET 
  LATE TOMORROW MORNING OR EARLY AFTERNOON.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

EMBARRAS RIVER
 LAWRENCEVILLE     30  29.4 THU 7 PM    29.6   29.7   29.4

$$
SMITH

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Dec 9, 5:16 PM CST, 3 hours 5 minutes earlier.

Area forecast discussion, Dec 9, 5:16 PM CST, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
516 PM CST WED DEC 9 2009

.DISCUSSION...
ISSUED 229 PM CST WED DEC 9 2009
MASSIVE WINTER STORM RETREATING SLOWLY OUT OF THE MIDWEST THIS
AFTERNOON...LEAVING HIGH WINDS AND LIGHT SNOWFALL FOR ALL OF ILX.
WINTER HEADLINES OUT FOR SNOW AND BLOWING SNOW IN THE FAR
NW...WIND ADVISORY ELSEWHERE. THE MAIN ISSUES FOR THE FORECAST ARE
THE TERMINATIONS OF THESE PRODUCTS...AND THE ONGOING ISSUES FOR
THE TAIL END AND IN THE WAKE OF THIS WINTER STORM. SINCE THE
NAM/WRF HAD A DECENT HANDLE ON THE STORM...HAVE LEANED VERY
HEAVILY ON THE NAM IN THE SHORT TERM...AND USED A BLEND FOR THE
MED AND LONGER RANGE. WITH THE EXCEPTION OF A COUPLE OF SMALL
SYSTEMS IN THE FORECAST...THE FORECAST REMAINS VERY SIMILAR TO
LAST ISSUANCE.

SHORT TERM...TONIGHT AND TOMORROW...
FLURRIES AND WIND FOR THE EVENING TONIGHT. IN AREAS TO THE
NORTHWEST OF THE ILLINOIS RIVER VALLEY...THE WINDS IN COMBO WITH
THE 2 TO 4 INCHES OF SNOW WILL CONTINUE TO MAKE TRAVEL A BIT
TREACHEROUS AND WILL MAINTAIN AN ADVISORY TO COVER THAT
THREAT...WITH THE WORST WINDS SEEN BEFORE MIDNIGHT. AFTER MIDNIGHT
THE THREAT TRANSITIONS OVER TO A WIND CHILL PROBLEM AS THE BREEZY
CONDITIONS IN COMBINATION WITH THE RAPIDLY DROPPING TEMPERATURES
WILL BRING THE WIND CHILL DOWN INTO THE NEGATIVE TEENS NEAR DAWN.
THE AREA THAT WILL BE MOST AFFECTED BY THIS IS NW OF THE ILLINOIS
RIVER VALLEY. ELSEWHERE IN THE ILX CWA...THE WINDS SHOULD BE
DROPPING BELOW ADVSY CRITERIA CLOSE TO 00Z. WILL LET THAT ADVISORY
CONTINUE...LEAVING THE EVENING SHIFT TO MONITOR THE WINDS CLOSELY
AND DECIDE IF IT SHOULD ALSO BE CONTINUED...BUT CURRENT CONSENSUS
IS THAT THE WINDS SHOULD DROP BACK DOWN JUST ABOUT THAT TIME.

AFTER A FRIGID START TO THE MORNING...WITH WIND CHILLS RANGING
FROM THE NEGATIVE TEENS TO NEAR ZERO...TEMPERATURES WILL NOT MAKE
IT MUCH OUT OF THE TEENS AND 20S FOR TOMORROW...WITH BRISK WINDS
CONTINUING THROUGH THE DAY. TEMPS DOWN TO THE TEENS TOMORROW
NIGHT.

LONG TERM...FRIDAY THROUGH TUESDAY...
COLD TEMPS CONTINUE...AND A MORE ZONAL FLOW REGIME SETTING UP
ALOFT. MODELS HINTING AT TWO SHORTWAVES IN RAPID SUCCESSION COMING
THROUGH SAT NIGHT INTO SUN AND SUN NIGHT LATE INTO MONDAY. HAVE
PLACE MARKER SLIGHT POPS...BUT LAST RUNS LOOK LIKE THE MODELS ARE
BLENDING A BIT THEMSELVES...MAKING ONE EVENT THAT HAD APPEARED AS
TWO IN THE 00Z RUNS. EITHER WAY...WAVES AT THIS POINT LOOK
QUICK...BUT CERTAINLY SOME UNCERTAINTY FOR THE LONGER TERM.

&&

.AVIATION...
ISSUED 510 PM CST WED DEC 9 2009

MAIN FORECAST CONCERNS WL BE WITH THE SURFACE WINDS AND MVFR CIGS
THE FIRST HALF OF THIS FCST PERIOD. INTENSE STORM SYSTEM THAT
PUSHED THRU OUR AREA LAST NIGHT WAS WELL NORTH OF THE MIDWEST
WITH SURFACE WINDS GRADUALLY DIMINISHING OUT OF THE WEST THIS
EVENING. STILL EXPECT OCCASIONAL GUSTS TO NEAR 40 MPH...ESP
ACRS THE BMI AND CMI SITES. MVFR CIGS ARE EXPECTED TO GRDLY
IMPROVE TO VFR AFTR 06Z WEST AND BTWN 09Z AND 12Z ACRS THE EAST.
RADAR CONTINUING TO SHOW SCATTERED SNOW SHOWERS PUSHING SE INTO
CNTRL IL AND WL HOLD ONTO A TEMPO GROUP FOR SOME LIGHT SNOW UNTIL
03Z MOST AREAS. CIGS LIFTING WEST OF THE MISSISSIPPI RIVER AND
EXPECT THAT TREND TO WORK ITS WAY INTO OUR AREA LATER THIS
EVENING. LOOK FOR VFR CONDITIONS ON THU...BUT SOUNDING PROFILES
STILL INDICATE SOME GUSTY WESTERLY WINDS ACRS MOST OF THE FCST
AREA...ESP AT BMI AND CMI. THOSE SHOULD DIMINISH RAPIDLY TWDS
THE END OF THE FCST PERIOD.

SMITH
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR ILZ038-042>057-
061>063-066>068-071>073.

WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS EVENING FOR ILZ031-
037-040-041.

WINTER WEATHER ADVISORY UNTIL 9 AM CST THURSDAY FOR ILZ029-030-
036.

WINTER WEATHER ADVISORY UNTIL 9 AM CST THURSDAY FOR ILZ027-028.

WINTER STORM WARNING UNTIL 6 PM CST THIS EVENING FOR ILZ027-028.

&&
Hazardous weather outlook, Dec 9, 3:15 PM CST, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
315 PM CST WED DEC 9 2009

ILZ027-028-101200-
KNOX-STARK-
315 PM CST WED DEC 9 2009

...WINTER STORM WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING...
...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
9 AM CST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR KNOX AND STARK COUNTIES.

.DAY ONE...TONIGHT

VERY WINDY CONDITIONS WILL CONTINUE INTO EARLY EVENING...WITH
GUSTS TO AROUND 45 MPH. THIS WILL CAUSE SIGNIFICANT BLOWING AND
DRIFTING OF THE SNOW THAT FELL EARLIER...WITH LOW VISIBILITIES.
THESE WINDS...AND THE BLOWING SNOW...WILL SLOWLY SUBSIDE THROUGH
TONIGHT. HOWEVER...WITH VERY COLD AIR SPREADING OVER THE AREA...WIND
CHILLS WILL BE DOWN TO AROUND 15 BELOW ZERO OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

ILZ029-030-036-101200-
FULTON-MARSHALL-PEORIA-
315 PM CST WED DEC 9 2009

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 AM CST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR FULTON...MARSHALL AND PEORIA
COUNTIES.

.DAY ONE...TONIGHT

VERY WINDY CONDITIONS WILL CONTINUE THROUGH EARLY EVENING...WITH
GUSTS TO AROUND 45 MPH. AREAS OF BLOWING AND DRIFTING SNOW WILL BE
FOUND...ESPECIALLY NORTHWEST OF THE ILLINOIS RIVER. THESE WINDS
WILL SLOWLY SUBSIDE THROUGH TONIGHT. HOWEVER...WITH VERY COLD AIR
SPREADING OVER THE AREA...WIND CHILLS WILL BE DOWN TO AROUND 10 BELOW
ZERO OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

ILZ040-101200-
SCHUYLER-
315 PM CST WED DEC 9 2009

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CST THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SCHUYLER COUNTY.

.DAY ONE...TONIGHT

VERY WINDY CONDITIONS WILL CONTINUE THROUGH EARLY EVENING...WITH
GUSTS TO AROUND 45 MPH. AREAS OF BLOWING AND DRIFTING SNOW WILL
ALSO OCCUR. THE WINDS WILL SLOWLY SUBSIDE THROUGH TONIGHT.
HOWEVER...WITH VERY COLD AIR SPREADING OVER THE AREA...WIND CHILLS
WILL BE DOWN TO AROUND 10 BELOW ZERO OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

ILZ031-037-041-101200-
MASON-TAZEWELL-WOODFORD-
315 PM CST WED DEC 9 2009

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CST THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASON...TAZEWELL AND
WOODFORD COUNTIES.

.DAY ONE...TONIGHT

VERY WINDY CONDITIONS WILL CONTINUE THROUGH EARLY EVENING...WITH
GUSTS TO AROUND 45 MPH. THESE WINDS WILL SLOWLY SUBSIDE THROUGH
TONIGHT. HOWEVER...WITH VERY COLD AIR SPREADING OVER THE
AREA...WIND CHILLS WILL BE DOWN TO AROUND 10 BELOW ZERO OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

ILZ038-042-043-047>053-061-101200-
CASS-CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-MENARD-MORGAN-SANGAMON-
SCOTT-SHELBY-
315 PM CST WED DEC 9 2009

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

VERY WINDY CONDITIONS WILL CONTINUE THROUGH EARLY EVENING...WITH
GUSTS TO AROUND 40 MPH. THESE WINDS WILL SLOWLY SUBSIDE THROUGH
TONIGHT. HOWEVER...WITH VERY COLD AIR SPREADING OVER THE
AREA...WIND CHILLS WILL BE BELOW ZERO MOST OF THE NIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ044>046-054>057-062-063-101200-
CHAMPAIGN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MOULTRIE-PIATT-
VERMILION-
315 PM CST WED DEC 9 2009

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

VERY WINDY CONDITIONS WILL CONTINUE THROUGH EARLY EVENING...WITH
GUSTS TO AROUND 40 MPH. THESE WINDS WILL SLOWLY SUBSIDE THROUGH
TONIGHT. HOWEVER...WITH VERY COLD AIR SPREADING OVER THE
AREA...WIND CHILLS WILL BE BELOW ZERO MOST OF THE NIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ066>068-071>073-101200-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
315 PM CST WED DEC 9 2009

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

WINDY CONDITIONS WILL CONTINUE THROUGH EARLY EVENING...WITH GUSTS
TO AROUND 35 MPH. THESE WINDS WILL SLOWLY SUBSIDE THROUGH TONIGHT.

FOR INTERESTS ALONG THE LITTLE WABASH RIVER...MINOR RIVER
FLOODING IS EXPECTED OVER THE NEXT COUPLE OF DAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

GEELHART

In the hours before

Local storm report, Dec 9, 6:02 PM CST, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
602 PM CST WED DEC 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     NON-TSTM WND GST RANKIN                  40.46N 87.90W
12/09/2009  M57 MPH          VERMILION          IL   CO-OP OBSERVER

            LATE REPORT

&&

SMITH
Local storm report, Dec 9, 6:38 PM CST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
638 PM CST WED DEC 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     SNOW             ALTONA                  41.12N 90.16W
12/09/2009  M2.0 INCH        KNOX               IL   CO-OP OBSERVER

            2 INCHES OF NEW SNOW SINCE 6 AM THIS MORNING. SNOW DEPTH
            6 INCHES.

&&

SMITH
Local storm report, Dec 9, 7:37 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
737 PM CST WED DEC 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     SNOW             1 N ABINGDON            40.82N 90.40W
12/09/2009  M2.0 INCH        KNOX               IL   MESONET

            2 INCHES OF NEW SNOW OVER THE PAST 24 HOURS. SNOW DEPTH
            AND STORM TOTAL...7 INCHES.

&&

SMITH
Local storm report, Dec 9, 7:37 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
737 PM CST WED DEC 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     SNOW             1 N ABINGDON            40.82N 90.40W
12/09/2009  M2.0 INCH        KNOX               IL   MESONET

            2 INCHES OF NEW SNOW OVER THE PAST 24 HOURS. SNOW
DEPTH             AND STORM TOTAL...7 INCHES. SWOP REPORT.

&&

SMITH
Local storm report, Dec 9, 7:50 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
750 PM CST WED DEC 9 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     SNOW             1 N ABINGDON            40.82N 90.40W
12/09/2009  M2.0 INCH        KNOX               IL   MESONET

            2 INCHES OF NEW SNOW OVER THE PAST 24 HOURS.
            SNOW DEPTH AND STORM TOTAL...7 INCHES. SWOP REPORT.

&&

SMITH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 10, 2:48 AM CSTWind Chill AdvisoryILXFulton, Knox, McLean, Marshall, Mason, Peoria and 4 more6 hr

Nearby

River Flood Warnings in Illinois, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.